# SDR DALA2014092405182

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 42,134 hours, 13,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Worn
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER WORN ON BACK SIDE OF ATTACHMENT POINT.  INSTALLATION OF NEW ESCAPE SLIDE ACCOMPLISHED ON TASK CARD.
